RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 268, Pages 124–136 (Mi tm2864)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimization of the boundary control by a displacement or by an elastic force on one end of a string under a model nonlocal boundary condition

V. A. Il'inab

a Moscow State University, Moscow, Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: An explicit analytic expression is obtained for optimal boundary controls exercised on one end of a string by a displacement or by an elastic force under a model nonlocal boundary condition of one of four types.

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 268, 117–129

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received in March 2009

Citation: V. A. Il'in, “Optimization of the boundary control by a displacement or by an elastic force on one end of a string under a model nonlocal boundary condition”, Differential equations and topology. I, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 268, MAIK Nauka/Interperiodica, Moscow, 2010, 124–136; Proc. Steklov Inst. Math., 268 (2010), 117–129

Citation in format AMSBIB
\Bibitem{Ili10}
\by V.~A.~Il'in
\paper Optimization of the boundary control by a~displacement or by an elastic force on one end of a~string under a~model nonlocal boundary condition
\inbook Differential equations and topology.~I
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 268
\pages 124--136
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724339}
\zmath{https://zbmath.org/?q=an:1256.49026}
\elib{http://elibrary.ru/item.asp?id=13726640}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 268
\pages 117--129
\crossref{https://doi.org/10.1134/S0081543810010104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277345600010}
\elib{http://elibrary.ru/item.asp?id=15313731}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952284435}


Linking options:
  • http://mi.mathnet.ru/eng/tm2864
  • http://mi.mathnet.ru/eng/tm/v268/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cimen E., Cakir M., “Numerical Treatment of Nonlocal Boundary Value Problem With Layer Behaviour”, Bull. Belg. Math. Soc.-Simon Steven, 24:3 (2017), 339–352  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:167
    Full text:6
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019